MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC GLUCOSE

ABBOTT MANUFACTURING INC GLUCOSE
Catalog Number 03L82-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided due to privacy issues.
 
Event or Problem Description
The customer reported falsely elevated glucose results on one patient generated on the architect analyzer.The results provided were: on (b)(6) 2019 (b)(6) initial = 282.7mg/dl / repeated on (b)(6) 2019 = 92mg/dl / hba1c = 5.5; new sample on (b)(6) 2019 (b)(6)= 82.2mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets for lot 54742uq04 did not find any additional complaints and no trends were identified for the product issue.Return testing was not completed as returns were not available.A review of the architect, serial number (b)(6), instrument logs did not find the data provided by the customer.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on our investigation no product deficiency was identified for the clin chem glucose, lot 54742uq04.

Brand Name
GLUCOSE
Common Device Name
GLUCOSE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9272840
Report Number1628664-2019-00697
Device Sequence Number13489254
Product Code CFR
UDI-Device Identifier00380740006006
UDI-Public00380740006006
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number03L82-21
Device Lot Number54742UQ04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER, LN 02P24-40,; ARCHITECT C4000 ANALYZER, LN 02P24-40,; SERIAL # (B)(6); SERIAL # (B)(6)